×

Found 939 Documents (Results 1–100)

100
MathJax

On topological properties of the set of solutions of operator inclusions with a multi-valued Lipschitz right-hand side. (English. Russian original) Zbl 07374474

Russ. Math. 65, No. 5, 4-7 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 5, 11-15 (2021).
MSC:  47Hxx 54Cxx 54Hxx
PDF BibTeX XML Cite
Full Text: DOI

A Banach contraction principle in fuzzy metric spaces defined by means of \(t\)-conorms. (English) Zbl 1469.54100

MSC:  54H25 54A40 54E40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software